MathSciNet Relay Station
MathSciNet bibliographic data
MR2299781 (2007m:35267) 35R30 (35C20 35J05 78A30)
Ammari, Habib; Griesmaier, Roland; Hanke, Martin Identification of small inhomogeneities: asymptotic factorization. Math. Comp. 76 (2007), no. 259, 1425–1448 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement